# SDR UALA2011050902261

- Difficulty date: May 6, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 61,804 hours, 22,754 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MAIN CABIN DECK PLATE STA 1681 - 1686, RBL 58 - LBL 30.  THIS REPAIR (PEMCO NR #252 9N00230) IS ACCOMPLISHED ON PEMCO NR #2329N00217 (SMC010).
